# SDR WX0A2021030373653

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 28,394 hours, 19,096 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Part number: 422081100
- Part serial: AR00967AR00968
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT APPROXIMATELY 27000 FT RECEIVED AN ECAM AND AUTO PILOT DISENGAGED. ECAMS AUTO FLT AUTO PILOT OFF, FLIGHT/CTRL STABILIZER JAM, FLIGHT CONTROL ALTERNATE LAW. / TROUBLESHOT PER TSM 27-40-00-810-807-A FAILURE OF THE THS ACTUATOR. FAILURE MESSAGES THS ACTR POS ERROR 9CE OF ELAC 2, THS ACTR POS ERROR 9CE OF ELAC 1, THS ACTR POS ERROR 9CE OF SEC 2. REMOVED AND REPLACED POSITION TRANSDUCERS REF AMM 27-44-56-000-001 AND AMM 27-44-56-400-001. OPS CHECK GOOD.
